Research Repository

A new quantum f-divergence for trace class operators in hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) A new quantum f-divergence for trace class operators in hilbert spaces. Entropy, 16 (11). 5853 - 5875.

[img] Text
entropy-16-05853.pdf - Published Version
Available under License Creative Commons Attribution.

Download (286kB)
Item Type: Article
Uncontrolled Keywords: measurable space; quantum divergence; self-adjoint operators; finite measure
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Apr 2016 00:37
Last Modified: 20 Aug 2019 04:35
URI: http://vuir.vu.edu.au/id/eprint/30360
DOI: https://doi.org/10.3390/e16115853
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar